# SDR SWIA202265953

- Difficulty date: May 27, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000410
- Aircraft time: 21,473 hours, 11,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FRAME 86, STRINGER 18L.     (C-CHECK RO 6/16/2022)    REMOVED AND REPLACE SHEAR CLIP AT FRAME 86 STRINGER 18L IAW SRM 51-40-08.RESTORED SURFACE PROTECTION REF SRM 51-23-06.  REPLACEMENT WITH OEM PART NO WEIGHT CHANGES. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
